| Catalog Number |
5901-C-3202 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was discarded.
Event or Problem Description
When doing reunion reverse shoulder noticed glenosphere trial was broken.
Additional Manufacturer Narrative
The reported event that glenosphere trial - 32mm x 2mm thk concentric was alleged of 'instruments - broken, deformed, worn or scratched' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event, such as if the device was used or not, if the device was impacted or not, etc, as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
When doing reunion reverse shoulder noticed glenosphere trial was broken.
Additional Manufacturer Narrative
The reported event that glenosphere trial - 32mm x 2mm thk concentric was alleged of 'instruments - broken, deformed, worn or scratched' could confirmed, since a picture confirming the reported event was provided.More detailed information about the complaint event such as if the device was impacted or not as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
When doing reunion reverse shoulder noticed glenosphere trial was broken.